# SDR SWAA2021021748707

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 56,912 hours, 33,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergencylight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OW EXIT LOWER EMER EXIT SIGN LENSE IS MISSING.  INSTALLED EMERG LIGHT LAMP PER AMM 33-51-01.  OPS CHECK NORMAL.
